# SDR DALA14004233116

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 36,916 hours, 19,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BROKEN AT ROW 16 SEAT EMERGENCY LIGHT.  REPAIRED BROKEN WIRE IAW SWPM 20-60.    OPS CHECKED GOOD,OK FOR SERVICE.
